Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    COULD I POSSIBLY B HIV ????? PLEASE HELP !!!!!!!!!!!!!!
    avatar
    Anon_68071 posted:
    THIS WEEK I WENT 2 HAVE ANOTHER BLOOD PANEL RUN & THE HEMATOLOGIST SAID HE WANTED 2 TEST ME 4 AIDS DUE 2 ALL MY SYMPTONS & DIAGNOSIS OVER THE LAST 5 YEARS ... HE WAS SHOCKED THAT NO ONE HAS TESTED ME BEFORE !!!!!
    I HAVE A LOW WHITE & RED BLOOD COUNT , CELLULITIS LAST MONTH , COPD, IBS, UPPER & LOWER GI LAST YEAR , A SMALL INTESTINE EXAM SCHEDULED 4 NEXT WEEK , A DNC 2 WEEKS AGO 4 POST MENAPOSAL BLEEDING , NEUROPATHY 3 YRS AGO WHICH I HAD 2 HAVE SURGERY ON MY LEFT & RIGHT ARM 4 ULNER NERVE TRANSPOSITION, VAGINAL SWELLING WITH AN OPEN LESION 2 WEEKS AGO - DOCTOR THOUGHT IT WAS HERPES BUT I TESTED NEGATIVE , IM BI-POLAR WITH SEVERE ANXIETY & DEPRESSION , A BIOPSY IN MY MOUTH 2 YRS AGO (TONGUE & CHEEK) , JUST HAD A SIS REMOVED UNDER MY ARM , ETC .....
    PLEASE HELP !!!!!!!!!!!!!!!!!!
    Reply
     
    avatar
    georgiagail responded:
    None of these symptoms have anything to do with HIV.

    Your weight loss and GI symptoms are likely connected to your IBS. However, we don't attempt to diagnose HIV through the internet.

    Take the HIV screening test to allay your fears.

    Gail
     
    avatar
    soulmte replied to georgiagail's response:
    I DID ... RESULTS ON MONDAY ...
    THERE IS A 2ND PART 2 MY POST , PLEASE READ ....
    THANKS !!!!!
     
    avatar
    georgiagail replied to soulmte's response:
    Yes; I read those symptoms; they also have nothing to do with HIV.

    You suffer from bi-polar, severe anxiety and depression along with IBS...and, since you mention post-menopausal bleeding, I'm going to assume you are 50 years old.

    At age 60 there are days I am shocked (and dismayed) at my aches, pains, and the general discomfort of getting older. Some days when I get up out of bed I think I sound like a bowl of Rice Krispies walking to the bathroom. I think it stinks that my body is doing this. Some days my stomach hurts, some days I feel a bit dizzy. Lots of times I am weary although I may not sleep well at night.

    This does not mean I have HIV; just an accumulation of symptoms of getting older.

    When someone is concerned about HIV they tend to write a whole list of symptoms that they believe are connected to this disease. Typically these aren't and attempting to diagnose through symptoms is useless.

    Let us know our test results on Monday.

    Gail
     
    avatar
    soulmte replied to georgiagail's response:
    GAIL,
    THANK U 4 THE REPLY ...
    YES , I WILL INFORM THE SITE AFTER MY TEST RESULTS !!!

    IT WASNT ME THAT QUESTIONED ... IT WAS THE HEMATOLOGIST AFTER READING MY RECENT BLOOD TESTS & MY SYMPTOMS ... IT WAS HIS IDEA 2 TEST ME ...
    THANKS !!!


    Helpful Tips

    What steps to take if you test positive?Expert
    Hello community, Dan, Gail and myself often answer questions around the potential risk of different exposures for those of you who are ... More
    Was this Helpful?
    27 of 40 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.